# SDR IPXA2025012331228

- Difficulty date: January 10, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,803 hours, 15,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR MISSING HARDWARE NSA5728-803 & NSA5730-508.   INSTALLED HARDWARD P/N NSA5728-803 ON THE CREW DOOR LININGS IAW AMM 52-10-13/401
